# SDR USAA2009042790983

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,152 hours, 10,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 23,963 hours, 8,825 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 937 - PHX - EMERGENCY EQUIPMENT - CIDS CAUTION ILLUMINATED FOR L-3 DOOR BOTTLE PRESSURE.  SERVICED L-3 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00.
